# SDR ABXA070386

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 40,541 hours, 44,949 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Breaker
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COULD NOT PRESSURIZE AIRCRAFT IN AUTO OR MANUAL.  FOUND CABIN PRESSURE CONTROL 2 AMP CIRCUIT BREAKER WOULD NOT RESET.  REPLACED 2 AMP CIRCUIT BREAKER.  PRESSURIZED AIRCRAFT TO 6 PSI, AIRCRAFT PRESSURIZED NORMALLY PER AMM CHAPTER 21.
